Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Suggest remedy for bad diarrhea followed by throwing up, hot achy body with bloated stomach after intake of medications

I have had very bad diarrhea since 3 pm yesterday. No food left in my body. I am sipping water. I then took a Buscopan at 4 today and some re-hydration fluids and immediately started throwing up. Hot, achy body with distended stomach. My doctor has prescribed Zofer 4 ml, Kantexil and Pantoloc 40ml. My liver hurts and I have a history of being allergic too antibiotics = Ciprobay (Ciplox) Erythomycin and tetracycline but not Penicillin - due to previous bouts of food poisoning like campilerbacter. So I am cautious about taking any drugs and need to know if these can cause long term damage like the Ciprobay did. I am 65 and fit but in the food business so this is part life for me. We think it was from country eggs as this was the only thing my husband did not eat yesterday morning. Instructed to do nil by mouth till tomorrow with just sips of water.
Mon, 29 May 2017
Report Abuse
General Surgeon 's  Response
Hi.
Thanks for your query.
Noted the history and understood your concerns.
All the symptoms of bloating, pain in abdomen, diarrhea and then vomiting is obviously due to gastroenteritis.
Since you are allergic to Cipro , terramycin and erythromycin, you can try other medications like Cefixime which act well in intestinal infection under Doctor's guidance.
If Vomiting does not stop you must get admitted for intravenous administration of fluids, electrolytes and antibiotic.
Also take probiotics, multivitamins, pamtoprazole and symptomatic and supportive therapy.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, I m a vitiligo patient together with alopecia barbae. 2 weeks ago, I d some kind of poking sensation at gentilia area (penis). After...

Recent questions on  Tetracycline

doctor1 MD

I have SIBO and IBS and recently found to be positive for H. Pylori. I was started on Tetracycline, pepto Bismol and Prilosec,and mycobutin and am...

doctor1 MD

Hi Doctor Good day, My baby age is 4 yrs 9 month, Urine analysis report is color:straw, sediment:nil specific gravity:1025, Ph:5.0, album: (-),...

doctor1 MD

I get a tinny taste in my mouth and then get sick to my stomach. What could cause this

doctor1 MD

I have redness and skin peeling off . I had been to a beach in the afternoon the other day and when I was back home I had this problem... it’s...

doctor1 MD

I have been getting canker sores non-stop for the past year(only they go away when i take steroids for my back). I now have chapped and very itchy...

doctor1 MD

I have had very bad diarrhea since 3 pm yesterday. No food left in my body. I am sipping water. I then took a Buscopan at 4 today and some...

doctor1 MD

I ve been taking an oral antibiotic, doxycycline, for over three years on a daily basis to treat my acne. I m worried about the long term effects...